# SDR LR7A9921

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 38968113
- Condition: Cracked
- Location: Bs 574.7-576
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK/BRIDGING INSPECTION, FOUND LT CHINE ANGLE, CENTER FUSELAGE CRACKED AT FS 574.7 TO 576, RBL 61.6, WL 143.  REPAIRED BY STOP DRILLING CRACK AND INSTALLING REPAIR ANGLE AND FILLER IAW SPAR MPP L100-404-99-059.  LAC MEA 382-53-99-057.
